# SDR DXTA2015093006096

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N855QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258730
- Aircraft time: 6,333 hours, 4,418 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER A NORMAL UNEVENTFUL LANDING, LINE SERVICE INFORMED US OUR RT SIDE BRAKES WERE SMOKING.  BY THE TIME WE LOOKED THE SMOKE WAS GONE, THE AREA FELT HOT & HAD BAD ODOR, THE TIRES LOOK FINE,
